Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Transplantation
Volume 2013 (2013), Article ID 708961, 3 pages
Case Report

Tacrolimus-Related Cerebral Microbleeds after Lung Transplantation

1Hospices Civils de Lyon, Hôpital Pierre Wertheimer, 59 Boulevard Pinel, 69677 Bron, France
2Université de Lyon, 69003 Lyon, France
3Université Lyon 1, 69003 Lyon, France
4Hospices Civils de Lyon, Hôpital Louis Pradel, 69677 Bron, France
5CNRS UMR 5220, INSERM U1044, CREATIS, 69622 Villeurbanne, France
6INSA de Lyon, 69622 Villeurbanne, France
7Hospices Civils de Lyon, Centre Hospitalier Lyon-Sud, 69495 Pierre Bénite, France
8INRA UMR 754, Rétrovirus et Pathologie Comparée, 69007 Lyon, France

Received 6 September 2013; Accepted 26 September 2013

Academic Editors: D. Capone, R. Grenda, and H. P. Tan

Copyright © 2013 L. Mechtouff et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Posterior reversible encephalopathy syndrome is a well-known complication of treatment by tacrolimus. We report 2 cases of lung transplant recipients treated with tacrolimus who developed cerebral microbleeds on T2*-weighted sequences in the acute setting of posterior reversible encephalopathy syndrome. Cerebral microbleeds may be a marker of tacrolimus-induced vasculopathy that may be detected earlier by neuropsychological and magnetic resonance imaging monitoring in transplant recipients treated with tacrolimus.